# SDR CALA2024070101944

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 48,895 hours, 25,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR16 UPPER DOUBLE JOGGLE AREA HOLE 6 HAS CRACK INDICATION IN FRAME LAYER AT 2 O''CLOCK DIRECTION WITH 100% SCREEN HEIGHT  INCLUDING ASSOCIATED HOLE 5) PER ECRA 5311-03232 PT "ACCOMPLISH AND #6 PER PART 2A OF THE LATEST REVISION OF ECRA 5311-03232 ON ES.   REPAIRED RT FR16 UPPER DOUBLE JOGGLE AREA HOLE #6 AND HOLE #5 (A OF THE RH FR16 UPPER DOUBLE JOGGLE HOLES #5 AND #6 PER PART 2A O THEREAFTER IAW REO-L25081 STAGE 5 DWG R531-13041 ISSUE F THE LATEST REVISION OF EC/RA 5311-03232 ON OR BEFOR THE AIRCRA F A319 SRM 51-42-11/001 ACCOMPLISH REPAIR PER HAECO REO-L25081 FT REACHES 31,719 TOTAL AIRCRAFT FLIGHT CYCLES.  INSPECTION OF THE RH TOMC-APPROVAL FROM SC1ELBYC COMMENT FR16 UPPER DOUBLE JOGGLE HOLES #5 AND #6 PER PART 2A OF THE LATEST REVISION OF ECRA 5311-03.
